# SDR SWIA201231893

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,004 hours, 21,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 1 TO ROW 5 ARE INOPERATIVE.  (FLT 6517)  REPLACED EMERGENCY FLOOR LIGHT STRIP AT ROW 5.
